# SDR CALA2019062201031

- Difficulty date: June 20, 2019
- Submitted: June 22, 2019
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 77,897 hours, 9,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPACITY TEST FND DR 2L AREA EMERGENCY LIGHT.  REPLACED THE POWER SUPPLY BATTERY AND CHARGER,  CARRIED OUT TEST, RESULT FOUND NORMAL IAW AMM 33-51-0 6-960-802, REV 86.
